# SDR SWIA201229749

- Difficulty date: February 14, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 27,795 hours, 36,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT AT ROW 9C IS OUT.  (FLT 5621)  RELAMPED EMERGENCY LIGHT.
